# SDR IPXA2022042281381

- Difficulty date: April 17, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N340UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37860
- Aircraft time: 29,840 hours, 10,553 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stiffener
- Part number: 111T200812
- Condition: Cracked
- Location: Sta 785.9 Rbl33
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:C6CRACK ON CENTER WING TANK STIFFENER (P/N : 111T2008-12) ON STA 785.9 , RBL 33REPAIR IA.W 767-300F SRM 57-10-10-2R-2 REPAIR 2 REV.83.00 , UPS EO B767-5740-58151-C AND UPS EO B767-5720-76672-A
